# SDR C2XA04SH019

- Difficulty date: January 17, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 8,018 hours, 6,065 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Reinforcement
- Part number: 14528737001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE T-REINFORCEMENT ON STRINGER 19 RT WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-24-02. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
